Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Deviation produced by anisotropic prisms

Richard White
J. Opt. Soc. Am. 70(3) 281-287 (1980)

Minimum deviation for uniaxial prisms

MarĂ­a C. Simon and Patricia A. Larocca
Appl. Opt. 34(4) 709-715 (1995)

Extension of the Domain of Validity of the General Formula for Oblique Deviation

Horace S. Uhler
J. Opt. Soc. Am. 26(2) 89-90 (1936)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (17)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription